Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having nausea, stomach pain,body cold, shaky during nights. What could it be?

hi, i was wondering if you could help me with this, every night i feel unwell, i have nausea , i have stomach pain (usually mild) and i feel cold and shakey, (usually for a short period of time but it comes and goes until i fall asleep through exhaustion) i have spoke to my doctor about this several times only to get the reply that it is my ibs or that i am being a hypochondriac, i do not feel it is related to any of these! i do have a fear of vomiting although not been professionally diagnosed as an emetaphobe. What is wrong with me? :(
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient,
from the symptoms you said,it appears that you are suffering from chronic gastritis +Indigestion,for which you are advised to take the following
1. Tab.pantin -D one tab before meals for 15 days
2. Polycral forte Gel--2 tsf 3 times/day for 15 days
Tab. Unienzyme twice a day after meals for 15days
give me feed back,after 15days
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor